Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 261, NWS Atlanta, GA

August 1, 2019Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 1, 2019, 6:28 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2019, 6:28 PM EDT (22:28 UTC)
Expired
Aug 1, 2019, 7:00 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 107 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 6:41 PM EDTTSTM WND DMG3 Ene Dalton, GAA TREE WAS REPORTED DOWN ON THE ROAD NEAR THE INTERSECTION OF UNDERWOOD ST AND N BYPASS NEAR DALTON GA. TIME ESTIMATED FROM RADAR.
Aug 1, 6:43 PM EDTTSTM WND DMG1 Se Dawnville, GATREE REPORTED DOWN ON THE ROAD NEAR THE INTERSECTION OF GUINN AND MITCHELL BRIDGE RD NEAR DALTON GA. TIME ESTIMATED FROM RADAR.
Aug 1, 6:45 PM EDTTSTM WND DMG2 S Dawnville, GATREE DOWN IN THE ROAD NEAR THE INTERSECTION OF POLLY ROAD NE AND MITCHELL BRIDGE RD IN DALTON GA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1341 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

684 
WUUS52 KFFC 012228
SVRFFC
GAC213-313-012300-
/O.NEW.KFFC.SV.W.0261.190801T2228Z-190801T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
628 PM EDT Thu Aug 1 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  West central Murray County in northwestern Georgia...
  Central Whitfield County in northwestern Georgia...

* Until 700 PM EDT.

* At 628 PM EDT, a severe thunderstorm was located over Dalton,
  moving north at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Tunnel Hill, Rocky Face, Dawnville and Tilton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3466 8489 3466 8501 3485 8505 3486 8483
TIME...MOT...LOC 2228Z 176DEG 4KT 3474 8496 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
619 
WWUS52 KFFC 012254
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
654 PM EDT Thu Aug 1 2019

GAC213-313-012304-
/O.EXP.KFFC.SV.W.0261.000000T0000Z-190801T2300Z/
Murray GA-Whitfield GA-
654 PM EDT Thu Aug 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MURRAY AND
CENTRAL WHITFIELD COUNTIES WILL EXPIRE AT 700 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy 
rain, gusty winds and small hail, are still possible with these 
thunderstorms between Dalton and Chatsworth.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3466 8489 3466 8501 3485 8505 3486 8483
TIME...MOT...LOC 2254Z 176DEG 4KT 3477 8496 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:14 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 1, 3:14 PM EDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
314 PM EDT Thu Aug 1 2019

.SHORT TERM /Tonight through Friday Night/...

The overall pattern is expected to remain consistent through the
short term period. The southeastern CONUS remains between two large
upper level ridges, with one ridge positioned over north Texas and
into the high plains, and the other positioned over the Atlantic.
Between the two, a large upper level trough is extending from the
Great Lakes region and southward into the Gulf of Mexico. The axis
of this trough will remain through Georgia over the next couple of
days. Deep moisture and weak flow aloft is solidly in place over the
forecast area. Steadily increasing moisture has led to another
slight increase in the coverage in showers and thunderstorms this
afternoon, and will increase once again tomorrow. Precipitable water
values are in the 1.8 to 2 inch range across north and central
Georgia, which is around the 80th percentile for this time of year.
Persistent broken cloud coverage starting in the early morning and
remaining through the day tomorrow will keep temperatures a bit
lower than today, in mainly the mid to upper 80s across north and
central Georgia.

Scattered to numerous diurnally driven showers and thunderstorms are
ongoing and are expected to continue to increase in coverage through
the late afternoon. PoPs will range high-end chance to likely PoPs
throughout the area. The combination of high precipitable water
values and weak mean flow could lend itself to heavy rainfall and a
threat for some isolated flash flooding where stronger storms remain
over an area for a prolonged time, or outflow boundary interactions
briefly enhance rainfall. However, it is worth noting that a lack of
recent rainfall over central Georgia has led to dry soils, which
would reduce the risk of flooding there. The coverage of afternoon
convection tomorrow will again be slightly greater than today, with
mainly likely PoPs expected across the forecast area by mid-
afternoon. Although bulk shear remains weak and lapse rates are not
overly impressive, MUCAPE values of 2000-3000 J/kg and SBCAPE values
of 1000-1500 J/kg are progged this afternoon and tomorrow afternoon.
A few storms could be strong to severe each afternoon and early
evening, with damaging wind gusts being the main hazard. Frequent
lightning and the aforementioned locally heavy rain are also to be
expected with any stronger storms that occur.

King

.LONG TERM /Saturday through Thursday/...

The synoptic setup will continue to be pretty stationary through the
long term period with a trough across the area wedged between high
pressure centered near Texas to the west and high pressure over the
Atlantic to our east. In addition to a nearly stationary boundary
lingering across northern portions of the area, another area of
disturbed weather is expected to be near the eastern coast of
Florida and is expected to move northeastward and away from the
southeast coast by Sunday. As this area nears the Georgia coast,
tropical moisture will continue to move into the area on Saturday
prompting the introduction of likely pops in the afternoon and
evening. Another perturbation is expected to move through the trough
on Sunday/Monday before the trough shifts just slightly to the east,
shifting the area into northwest flow aloft. Overall, chances for
showers and thunderstorms will continue through the rest of the
extended, although they are expected to be mainly diurnally driven.
Have included chance to high-end chance pops during the day through
the first have of next week, with mainly slight chance to chance
pops afterward. The potential remains for some storms to linger late
into the evenings, so have kept slight chance to chance pops
overnight through many days of the extended. Being in this pattern,
the potential for strong to isolated severe storms any day will also
exist, with the main hazards being gusty winds, periods of heavy
rainfall, and frequent lightning.

Temperatures through the extended period are forecast to be within a
few degrees of average. High temperatures are expected to be in the
mid to upper 80s to the low to mid 90s. Overnight low temperatures
will be in the mid to upper 60s to lower 70s across the area.

Reaves

&&

AVIATION...
18Z Update...
Mainly VFR conditions are expected across the forecast area
through the rest of the day, with the exception of some possible
MVFR vsby restrictions where TSRA occurs. Scattered SHRA/TSRA has
begun to develop across the area and will increase in coverage
across north Georgia through the afternoon. TEMPO group for TSRA
has been maintained for all sites for 20-24Z when coverage is
expected to be the greatest, with VCSH remaining until after 03Z
as precipitation is expected to be slow to diminish. Nearly S
winds at 4-8 kts to begin the TAF period are expected to shift to
E at 3-6 kts by 00Z and remain so through Friday morning. BKN low
MVFR cloud deck is expected to build in early tomorrow morning
around 11-12Z, along with some 4-5 SM vsby restrictions at
CSG/MCN/AHN.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  87  69  87 /  40  60  40  50
Atlanta         70  85  70  86 /  40  60  50  50
Blairsville     64  78  63  79 /  40  60  50  60
Cartersville    69  85  69  88 /  30  50  40  50
Columbus        71  88  71  90 /  50  60  50  40
Gainesville     69  83  68  86 /  40  60  50  50
Macon           70  89  70  89 /  50  60  50  40
Rome            69  87  69  88 /  30  50  30  40
Peachtree City  69  86  69  88 /  40  60  40  40
Vidalia         72  88  71  90 /  30  60  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Reaves
AVIATION...King
Hazardous weather outlook, Aug 1, 2:47 PM EDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
247 PM EDT Thu Aug 1 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
247 PM EDT Thu Aug 1 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
across north and central Georgia this afternoon and evening. A few
storms may become strong to severe with gusty winds, heavy rain,
and frequent lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous showers and thunderstorms are expected each
day. The chance for widespread severe weather is low...but a few
storms could become strong to severe with gusty winds, heavy rain,
and frequent cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 1, 5:51 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
551 PM EDT Thu Aug 1 2019

GAZ005-007-012215-
Gilmer GA-Murray GA-
551 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER AND
SOUTHEASTERN MURRAY COUNTIES UNTIL 615 PM EDT...

At 551 PM EDT...a strong thunderstorm was over Ramhurst, or near
Chatsworth...moving north at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Chatsworth, Mountaintown, Fort Mountain State Park, Tails Creek and
Ramhurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3465 8459 3465 8477 3481 8479 3480 8451
TIME...MOT...LOC 2151Z 188DEG 7KT 3470 8470

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 1, 5:54 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
554 PM EDT Thu Aug 1 2019

GAZ072-080>083-093>095-012245-
Macon GA-Peach GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-Jones GA-
Twiggs GA-
554 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...PEACH...
SOUTHEASTERN TAYLOR...SOUTHEASTERN BIBB...NORTHERN HOUSTON...
SOUTHEASTERN CRAWFORD...SOUTHERN JONES AND NORTHWESTERN TWIGGS
COUNTIES UNTIL 645 PM EDT...

At 553 PM EDT...a line of strong thunderstorms was along a line
extending from Franklinton to Byron to Potterville. These storms were
nearly stationary.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Macon, Fort Valley, Warner Robins, Centerville, Byron, Nakomis,
Rutland, Griswoldville, Garden Valley, Hicks, Potterville, Lakewood,
Huber, Cross Keys, Dry Branch, Powerville, Skipperton, Elberta,
Franklinton and Middle Georgia Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3245 8429 3263 8385 3289 8358 3289 8340
      3283 8337 3263 8359 3243 8411
TIME...MOT...LOC 2153Z 258DEG 1KT 3282 8356 3265 8377 3250 8414

HAIL...0.25IN
WIND...50MPH
Local storm report, Aug 1, 5:56 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT THU AUG 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             1 SE DORAVILLE          33.89N  84.26W
08/01/2019  E1.00 INCH       DEKALB             GA   SOCIAL MEDIA

            QUARTER-SIZED HAIL FELL AT THE I-85/I-285 INTERCHANGE
            ALONG WITH ESTIMATED 40-50 MPH WIND GUSTS.

&&

EVENT NUMBER FFC1900605

RWILLIS
Local storm report, Aug 1, 6:01 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT THU AUG 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     1 SE DORAVILLE          33.89N  84.26W
08/01/2019  M57 MPH          DEKALB             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED A WEATHER STATION MEASURED A
            57 MPH WIND GUST AT I-85/I-285 INTERCHANGE.

&&

EVENT NUMBER FFC1900606

RWILLIS
Local storm report, Aug 1, 6:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT THU AUG 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 WNW VIRGINIA HIGHLAND 33.78N  84.36W
08/01/2019                   FULTON             GA   BROADCAST MEDIA

            A TREE FELL ACROSS ELKMONT RD NE.

&&

EVENT NUMBER FFC1900607

RWILLIS
Special weather statement, Aug 1, 6:23 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
623 PM EDT Thu Aug 1 2019

GAZ004-012300-
Whitfield GA-
623 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITFIELD COUNTY UNTIL
700 PM EDT...

At 623 PM EDT...a strong thunderstorm was near Mill Creek, or near
Dalton...moving northwest at 5 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dalton, Rocky Face, Mill Creek, Dawnville and Tilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3482 8487 3471 8490 3472 8492 3471 8494
      3469 8491 3467 8490 3468 8491 3468 8494
      3467 8493 3464 8492 3465 8504 3468 8505
      3472 8505 3472 8507 3480 8510
TIME...MOT...LOC 2223Z 145DEG 4KT 3470 8500

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:26 PM EDTSpecial Weather StatementFFCForsyth34 min
Jul 31, 9:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jul 31, 9:49 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jul 31, 9:56 PM EDTSpecial Weather StatementFFCHancock34 min
Jul 31, 10:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 31, 10:43 PM EDTSpecial Weather StatementFFCHall32 min
Aug 1, 12:25 PM EDTSpecial Weather StatementFFCEmanuel35 min
Aug 1, 12:49 PM EDTSevere Thunderstorm WarningFFCEmanuel26 min
Aug 1, 12:55 PM EDTSpecial Weather StatementFFCFannin20 min
Aug 1, 1:14 PM EDTSpecial Weather StatementFFCEmanuel31 min
Aug 1, 1:16 PM EDTSpecial Weather StatementFFCFannin29 min
Aug 1, 1:21 PM EDTSpecial Weather StatementFFCPike24 min
Aug 1, 1:26 PM EDTSpecial Weather StatementFFCEmanuel34 min
Aug 1, 1:46 PM EDTSpecial Weather StatementFFCFannin29 min
Aug 1, 1:55 PM EDTSpecial Weather StatementFFCOglethorpe35 min
Aug 1, 2:04 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 1, 2:11 PM EDTSpecial Weather StatementFFCPickens34 min
Aug 1, 2:14 PM EDTSpecial Weather StatementFFCFannin46 min
Aug 1, 2:17 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 1, 2:33 PM EDTSpecial Weather StatementFFCFayette27 min
Aug 1, 2:34 PM EDTSpecial Weather StatementFFCMontgomery26 min
Aug 1, 2:47 PM EDTSpecial Weather StatementFFCCherokee, Pickens28 min
Aug 1, 2:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 1, 2:59 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette20 min
Aug 1, 3:09 PM EDTSevere Thunderstorm WarningFFCLaurens36 min
Aug 1, 3:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Aug 1, 3:23 PM EDTSpecial Weather StatementFFCHaralson37 min
Aug 1, 3:32 PM EDTSpecial Weather StatementFFCWilkes28 min
Aug 1, 3:39 PM EDTSevere Thunderstorm WarningFFCHaralson29 min
Aug 1, 3:55 PM EDTSpecial Weather StatementFFCButts35 min
Aug 1, 3:56 PM EDTSpecial Weather StatementFFCBartow34 min
Aug 1, 3:57 PM EDTSpecial Weather StatementFFCCobb33 min
Aug 1, 4:07 PM EDTSevere Thunderstorm WarningFFCCobb23 min
Aug 1, 4:26 PM EDTSpecial Weather StatementFFCCarroll34 min
Aug 1, 4:27 PM EDTSpecial Weather StatementFFCFulton33 min
Aug 1, 4:28 PM EDTSpecial Weather StatementFFCFulton32 min
Aug 1, 4:30 PM EDTSpecial Weather StatementFFCFloyd30 min
Aug 1, 4:31 PM EDTSpecial Weather StatementFFCJasper29 min
Aug 1, 4:37 PM EDTSpecial Weather StatementFFCUpson38 min
Aug 1, 4:38 PM EDTSpecial Weather StatementFFCHeard37 min
Aug 1, 4:41 PM EDTSpecial Weather StatementFFCDade34 min
Aug 1, 4:44 PM EDTSpecial Weather StatementFFCBibb31 min
Aug 1, 4:54 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton36 min
Aug 1, 5:03 PM EDTSpecial Weather StatementFFCFloyd27 min
Aug 1, 5:11 PM EDTSevere Thunderstorm WarningFFCBibb34 min
Aug 1, 5:21 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett24 min
Aug 1, 5:34 PM EDTSpecial Weather StatementFFCGordon26 min
Aug 1, 5:37 PM EDTSpecial Weather StatementFFCChattooga23 min
Aug 1, 5:42 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Walker33 min
Aug 1, 5:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 1, 5:50 PM EDTSpecial Weather StatementFFCMorgan, Oconee40 min
Aug 1, 5:51 PM EDTSpecial Weather StatementFFCMurray24 min
Aug 1, 5:54 PM EDTSpecial Weather StatementFFCPeach51 min
Aug 1, 6:06 PM EDTSevere Thunderstorm WarningFFCMurray24 min
Aug 1, 6:23 PM EDTSpecial Weather StatementFFCWhitfield37 min
Aug 1, 6:31 PM EDTSpecial Weather StatementFFCMorgan, Walton29 min
Aug 1, 6:51 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Aug 1, 6:55 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Talbot50 min
Aug 1, 7:07 PM EDTSpecial Weather StatementFFCBanks23 min
Aug 1, 7:24 PM EDTSpecial Weather StatementFFCBanks36 min
Aug 1, 7:48 PM EDTSpecial Weather StatementFFCStewart27 min
Aug 1, 7:50 PM EDTSpecial Weather StatementFFCTalbot25 min
Aug 1, 7:52 PM EDTSpecial Weather StatementFFCHall, Jackson23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.